On the Duality Mapping Sets in Orlicz Sequence Spaces

Author: Wang, Bao

Source: Acta Mathematica Sinica, Volume 17, Number 4, October 2001 , pp. 595-602(8)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

The criteria for the weak compactness of duality mapping sets J(x) = {fx* : <f, x> = ∥f2 = ∥x2} in Orlicz sequence spaces endowed either with the Luxemburg norm or with the Orlicz norm are obtained.

Keywords: 46B20; 46E30; Duality mapping; Orlicz sequence spaces; Weak compactness

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s101140100137

Affiliations: Email: wbxiang@bd-user.he.cninfo.net

Publication date: October 1, 2001

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page